Please use this identifier to cite or link to this item:
Title: On △-convergence theorems in CAT(0) spaces
Authors: S. Dhompongsa
B. Panyanak
Authors: S. Dhompongsa
B. Panyanak
Keywords: Computer Science;Mathematics
Issue Date: 1-Nov-2008
Abstract: By using the concept of △-convergence introduced by Lim [T.C. Lim, Remarks on some fixed point theorems, Proc. Amer. Math. Soc. 60 (1976) 179-182], we are able to give the CAT(0) space analogs of results on weak convergence of the Picard, Mann and Ishikawa iterates proved in uniformly convex Banach spaces by Opial [Z. Opial, Weak convergence of the sequence of successive approximations for nonexpansive mappings, Bull. Amer. Math. Soc. 73 (1967) 591-597], Ishikawa [S. Ishikawa, Fixed points and iteration of a nonexpansive mapping in a Banach space, Proc. Amer. Math. Soc. 59 (1976) 65-71] and Tan and Xu [K.K. Tan, H.K. Xu, Approximating fixed points of nonexpansive mappings by the Ishikawa iteration process, J. Math. Anal. Appl. 178 (1993) 301-308]. © 2008 Elsevier Ltd. All rights reserved.
ISSN: 08981221
Appears in Collections:CMUL: Journal Articles

Files in This Item:
There are no files associated with this item.

Items in CMUIR are protected by copyright, with all rights reserved, unless otherwise indicated.